# SDR HEEA0015629

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000102000
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER HAS NO TRANSMIT AND NO SIDETONE.  PERFORMED PRELIMINARY INSPECTION, TROUBLESHOT UNIT AND FOUND WRONG AUDIO BOARD IN UNIT.
